0
RESEARCH PAPERS

Integrals of Linearized Differential Equations of Motion of Mechanical Systems; Part I: Linearized Differential Equations

[+] Author and Article Information
T. R. Kane, S. Djerassi

Stanford University, Stanford, CA 94305

J. Appl. Mech 54(3), 656-660 (Sep 01, 1987) (5 pages) doi:10.1115/1.3173084 History: Received August 22, 1986; Revised December 01, 1986; Online July 21, 2009

Abstract

Part I of this paper deals with relationships between integrals of a set of nonlinear differential equations and integrals of equations obtained from such a set by a process of linearization. The terms “total linearization,” “reduction,” and “partial linearization” are introduced, a theorem is stated and proved in connection with each of these, and the use of each theorem is illustrated by means of an example. In Part II, the theorems are applied to differential equations of motion of mechanical systems.

Copyright © 1987 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In